# SDR WVER2018022321

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 37,299 hours, 27,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA DOUBLER CORRODED AROUND FASTENERS. REPLACED ANT DOUBLER IAW APPLICABLE SRM'S.
